# SDR AMTA200700109

- Difficulty date: February 23, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N403TZ
- Make and model: Boeing 737322
- Aircraft serial: 24664
- Engine: Cfmint CFM563C1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

UNABLE TO MAINTAIN 10,000 FT CABIN AT FL 250, DESCENDED TO 11,000, CABIN ALT 9500.  PERFORMED RT ENGINE SINGLE PACK OPERATOR CONFIDENCE CHECK IAW MM.  AC MAINTAINED PRESSURE IAW CHECK.  (K)
